Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having Pain in lower right Abdominal

I am having lower right abdominal pain. I went to the emergency room two days ago and they ruled out ovarian cyst, UTI, or Kidney Stones. My whiteblood cell count was normal and I don't think I have a fever. However, the pain is getting worse. If I push down on my lower right side of my stomach, when I release it kills me with the pain. I am not vomiting every 4 hours and have diareha. Please help, what could this be?
Wed, 20 Apr 2011
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
what about appendicitis ? was it ruled out by the care provider in the ER ? Ultra sound is a must and don't ignore this problem as it needs to be seen by a good surgeon.
  Anonymous's Response
They said they did not see anything on the Ultra Sound that would say it was the appendix.
  User's Response
As a nurse i would go back and insist they rule out appendix,eptopic pregnancy,cancers!
  User's Response
yeah do go fr appendicites checkup elseor it might be due to constipation
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor